# SDR FDEA201509242935

- Difficulty date: September 24, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N103443
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SIDEWALL LT SIDE FRAME, INNER CHORD CORRODED AT STATION 1420 BETWEEN STRINGER 19L & 18L.  R & R FRAME, INNER CHORD AT STATION 1420, STRINGER 18L - 22L IAW SRM 51-40-02 & DWG 146N1012.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 51-10-02, SRM 53-00-07-1A FIG 101 DET II.  CATEGORY A REPAIR, MAJOR REPAIR.
